MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 4 PMA; KNEE ARTHROPLASTY

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 4 PMA; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation (product location unknown).Postal code: (b)(6).Patient information is not allowed by country regulations.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product has not been returned.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2008.Subsequently, a revision procedure due to a bearing dislocation was performed on (b)(6) 2020.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on (b)(6) 2008 subsequently, a revision procedure due to a bearing dislocation was performed on (b)(6) 2020.
 
Additional Manufacturer Narrative
(b)(4).As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 8 similar complaints reported with the item 159576(including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Risk assessment: - this event resulted in revision surgery approximately 11 years and 6 months following implantation.-this gives a severity score of 3.-the severity score is in line with the risk file.Occurrence assessment: -date: 01 jan 2017 to 28 feb 2021 (most up to date sales data): 27,342 items sold.-number of similar complaints identified: 8 -occurrence ratio: 8: 27,342 = 1: 3,418 -this gives an occurrence score of 3.As the hazard for the identified complaints has not been determined, it is not reasonable to assign all events to the same line in the risk file, therefore, the calculated occurrence rate and occurrence score can not be used for comparison with the risk file, and no issue with the occurrence rate/score has been identified.The severity of the reported event is in line with the risk file, and no issues with the calculated occurrence for all similar events in the last 3 years has been identified.No corrective or preventive actions are deemed necessary at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.

Brand Name
OXF ANAT BRG RT MD SIZE 4 PMA
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11377175
Report Number3002806535-2021-00060
Device Sequence Number3786634
Product Code NRA
UDI-Device Identifier05019279786220
UDI-Public05019279786220
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2008
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model NumberN/A
Device Catalogue Number159576
Device Lot Number1547678
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;